U.S. doctors online nowAsk doctors free
PA
A 45-year-old female asked:

Im on bc pills, ( 6 months) 0.35 mcg of estrogen in pills, so why am i still having night sweats, acne and insomnia? all blood work and thyroid normal

1 doctor answer1 doctor weighed in
Dr. Christina Sebestyen
Obstetrics and Gynecology 27 years experience
BCPs: Most bcps help acne by increasing a protein that binds to testosterone and in effect hides it from the body. You may need a less androgenic Progesterone bcp to better control this. The night sweats should not occur if caused by perimenopause because the estrogen in bcps replaces the deficiency associated with this. If night sweats only occur during your menses week, then only take active pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.